# SDR UIEA200800151

- Difficulty date: April 15, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 97,938 hours, 21,405 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER SURFACE NR 5 SPOILER CENTER HINGE GAP PANEL DAMAGED, ALSO, INBOARD, OUTBOARD AND CENTER HINGE CUT-OUT AND FORWARD PANEL OF CENTER HINGE DAMAGED, SKIN PULLED AND CRACKED.  PERMANENT REPAIRS ACCOMPLISHED AS PER B747-200 SRM 51-40-09 FIG. 2, SHEETS 1, 2, AND 5, PREPREG LAYUP 250 DEGREES F CURE PER SRM 51-40-12.  ALSO, HINGE GAP PANEL, FABRICATED PER SAMPLE FROM 2024-T3 0.063 PER B747-200 SRM 51-30-02.  ALSO, REFERENCE ATLAS AIR EO NR 4757A434.
